Personal tools
You are here: Home / People / Ismael Rodrigo Bleyer / Publications


I.R. Bleyer and A. Leitão. On Tikhonov functionals penalized by Bregman distances.
Cubo, 11(5):99-115, 2009.
File DK-Report 2012-15, I.R. Bleyer and R. Ramlau
A Double Regularization Approach for Inverse Problems with Noisy Data and Inexact Operator
File chemical/x-molconn-Z I. R. Bleyer: Double Regularised Total Least Squares Method
PhD thesis, submitted 2014. Examiners: Prof. Ronny Ramlau, Prof. Bernd Hofmann
File DK Report 2014-05, I.R. Bleyer and R. Ramlau
An Efficient Algorithm for Solving the dbl-RTLS Problem